# SDR FDEA201104281656

- Difficulty date: April 28, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Bs 1661-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL, FOUND SEAT TRACK CORRODED AT STA 1661-1721, X=-75.  REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 1651 TO STATION 1751 X=-75 AS PER SRM 53-00-52  FIG 201 REPAIR 1 REVISION 46.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
